MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 7F 23CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 7F 23CM STR; INTRODUCER, CATHETER
Model Number 401723M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record (dhr) associated with lot 17908009 revealed no anomalies during the manufacturing and inspection processes that can be associated with the reported event.Additional information is pending and will be sent in upon 30 days after receipt.This is one of two devices involved in the reported event.The reporting reference number of the related device is 9616099-2020-04001.
 
Event or Problem Description
As reported, the valve of the two (2) 7f 23cm brite tip catheter sheath introducer (csi) leaked a lot and the cap coming off the sheath just by taking out the unknown wire from the sheath.The physician was able to take out the leaking sheath and replace it with a new unknown sheath.There was no reported patient injury.The operator was trained to the brite tip sheath.The devices were opened in sterile filed.Only one device will be returned for analysis.
 
Additional Manufacturer Narrative
As reported, the valve of the two (2) 7f 23cm brite tip catheter sheath introducers (csi) were leaking and the cap came off the sheath when the user took out the unknown wire from the sheath.The physician was able to take out the leaking sheath and replace it with a new unknown sheath.There was no reported patient injury.The operator was trained to the brite tip sheath.The devices were opened in sterile field.The devices were stored, handled, and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the devices.There were no anomalies noted prior to inserting into the patient.There was no damage noticed to the devices prior to opening the package.There was no difficulty removing the devices from the sterile packaging.The device was not pulled from the packaging by the hub.There were no reported patient injuries.The product was not returned for analysis.A product history record (phr) review of lot 17908009 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿hemostasis valve/hub ¿ separated - during use¿ and ¿ hemostasis valve/hub - leakage - during use¿ could not be confirmed in one of the devices as it was not returned for analysis.The reported ¿hemostasis valve/hub ¿ separated - during use¿ and ¿ hemostasis valve/hub - leakage - during use¿ was not confirmed in the returned device as no damages were observed and during functional flushing test no leakage was noted.The exact cause of the reported event could not be conclusively determined.Based on the information reported and the analysis of the returned device, it is impossible to determine what may have contributed to the reported events.According to the instructions for use which is not intended as a mitigation of risk ¿remove air from csi (including side port extension) by inverting and flushing with heparinized saline or suitable isotonic solution¿.The ifu also warns users to discard the device if there are damages noted during inspection.Neither the phr review nor the product analysis suggests that the reported failure could be related to the manufacturing process of the unit.No corrective or preventive actions will be taken.This is one of two devices involved in the reported event.The reporting reference number of the related device is 9616099-2020-04001.
 
Event or Problem Description
As reported, the valve of the two (2) 7f 23cm brite tip catheter sheath introducers (csi) were leaking and the cap came off the sheath when the user took out the unknown wire from the sheath.The physician was able to take out the leaking sheath and replace it with a new unknown sheath.There was no reported patient injury.The operator was trained to the brite tip sheath.The devices were opened in sterile field.The devices were stored, handled, and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the devices.There were no anomalies noted prior to inserting into the patient.There was no damage noticed to the devices prior to opening the package.There was no difficulty removing the devices from the sterile packaging.The device was not pulled from the packaging by the hub.There were no reported patient injuries.Only one device will be returned for analysis.

Brand Name
SI BRITE TIP 7F 23CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key10712676
Report Number9616099-2020-04002
Device Sequence Number17126808
Product Code DYB
UDI-Device Identifier20705032000311
UDI-Public20705032000311
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number401723M
Device Catalogue Number401723M
Device Lot Number17908009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHEATH; UNK WIRE